# SDR FDEA201404010606

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 63,793 hours, 15,656 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RIB 5 HAS CORROSION IN BORE & FACE.  COMPLIED WITH EA 6-5710-T0307003 WINGS & BASIC STRUCTURE, LT RIB 5 LUG CORROSION.
